# SDR DALA2023080706420

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 73,670 hours, 27,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 AFT GALLEY FLOOR BEAM AT STA 1640 UNDER FLOOR PANEL 251QF HAS 3 FASTENER HOLES WITH BARE MEATAL AND LIGHT CORROSION. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0006:2500-2647/077 00340 REPAIRED FLOOR BEAM REF B757 SRM 53-00-51. (2901582)
